# SDR QXEA2019080800306

- Difficulty date: August 5, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,000 hours, 31,161 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

'FLAP POWER' CAUTION ILLUMINATED ON FINAL APPROACH BELOW FLAP 15 DEGREES. PERFORMED GO-AROUND. LANDED FLAPS 15. UNEVENTFUL. REMOVED FROM SERVICE. CDS FAULT, HYDRAULIC POWER LOSS.  CYCLED FLAP POWER C/B.  C/W OPS CHECK OF WING FLAPS IAW Q400 MM 27-50-00-710-801.  OPS CHECK GOOD.  CAUTION LIGHT DID NOT RETURN. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
